Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am unmarried 27 years old female diagnosed with pcos and thyroid. I am taking metformin twice daily since 5 mths. But my doctor has now stopped metformin and now I m taking thyronorm only but now I facing acne problem. Can I again start taking metformin n will it help in improving my acne problem. Kindly help.

1 Doctor Answered
Your acne problem can be helped by combined dose oral cyclical pills taken under guidance of a gynae. Regular periods will restart too. Keep taking thyronorm if your tsh was high. Try to lose weight if you are overweight.
3 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.